# SDR CALA2024051301456

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 70,487 hours, 29,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53412118920400
- Condition: Corroded
- Location: Frms 68-69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT MAIN CABIN BETWEEN FR68 & FR69 AND ABOUT 12 INCHES FROM S IDEWALL, FLOOR SUPPORT STRUCTURE CORRODED. PERFORMED DVI IAW NTM 51-90-00 OUT OF LIMITS IAW SRM 53-41-14-28 51-42-11, REINSTALLED FLOOR SUPPORT BTW FR66 TO FR68, RESTORED SURF 3-009, REMOVED RH FLOOR SUPPORT IAW 51-42-11, REMOVED SPLICED IAW S ACE PROTECTION AND APPLIED PAINT IAW SRM 51-21-11, 51-23-12. EMP RM 51-42-11, RECEIVED NEW FLOOR SUPPORT IAW SRM 51-44-11, REINSTALLED SPLICE RH IAW SRM ALL REQUIRED INSPECTIONS ACCOMPLISHED ON NON-ROUTINE #96352 IAW 06-35-05.
